Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An example of an infinite Lie group

Author: Domingos Pisanelli
Journal: Proc. Amer. Math. Soc. 62 (1977), 156-160
MSC: Primary 58H05; Secondary 32M05, 22E65
MathSciNet review: 0436234
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the complex l.c.s. X of germs of holomorphic mappings around the origin of $ {C^n}$, with values in $ {C^n}$, vanishing at the origin. We show that X is isomorphic to $ M(n,C) \times {H_2}$, where $ M(n,C)$ is the set of complex matrices $ n \times n$ and $ {H_2}$ is the vector topological subspace of X of germs with vanishing jacobian matrix at the origin. We study the subset $ \Omega $ of invertible germs of X. We show that $ \Omega $ is open, connected and that $ {\pi _1}(\Omega ) = {\mathbf{Z}}$. We define in $ \Omega $ a topological and a Lie group structure. We determine its infinitesimal transformation, the differential equation of its law of composition and a fundamental bound of its right side.

This work is a part of a larger research on infinite Lie groups, which started with a summary of results in [P$ _{1}$].

In a subsequent paper we shall study the covering group of $ \Omega $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58H05, 32M05, 22E65

Retrieve articles in all journals with MSC: 58H05, 32M05, 22E65

Additional Information

PII: S 0002-9939(1977)0436234-7
Keywords: Locally convex space, germ of holomorphic mapping, inductive limit topology, Silva space, direct topological sum, topological group, Lie group, local Lie group, LF-analyticity, Lie algebra
Article copyright: © Copyright 1977 American Mathematical Society